3 doctors weighed in:
Can antibiotics lead to UTI symptoms?
3 doctors weighed in

2 doctors agree
In brief: Maybe
The use of certain antibiotics can suppress or alter one's native bacterial flora.
For example, many women will experience a vaginal fungal infection following the use of certain antibiotics because their resident bacteria have been reduced by the antibiotic. I believe it is rare to experience symptoms of a cystitis from the use of antibiotics, however.

In brief: Maybe
The use of certain antibiotics can suppress or alter one's native bacterial flora.
For example, many women will experience a vaginal fungal infection following the use of certain antibiotics because their resident bacteria have been reduced by the antibiotic. I believe it is rare to experience symptoms of a cystitis from the use of antibiotics, however.
Dr. Thomas Shook
Dr. Thomas Shook
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
107,000 doctors available
Read more answers from doctors